| Model Number |
8884711519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reports the feeding tube's cap was found loose after a few days, which resulted in the feeding formula to leak.There was no harm to the patient.
Additional Manufacturer Narrative
One unused sample with lot number 1718522464 was received for evaluation.After performing the functional inspection, the condition reported by customer was not observed.The device history record file was reviewed, and no discrepancy was found related to the failure mode reported.Since the sample received was analyzed and the condition reported was not observed in the product the root cause could not be determined.At this time no corrective actions are deemed necessary since the reported condition could not be confirmed.Functional inspections are performed during the manufacturing process with acceptable results according with quality standard requirements.We will keep monitoring the process for any adverse trends that require immediate attention.